# SDR DALA2021060603095

- Difficulty date: October 24, 2019
- Submitted: June 6, 2021
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 80,319 hours, 15,744 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Not Reported
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 ERA 582182-14 SECTION I ISSUED FOR REPAIR TO THE #2 MIDSPAR PYLON STRUT. C/W ERA. (LP 1330503)
